# SDR DALA2017040602764

- Difficulty date: January 18, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 44,736 hours, 30,628 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SKIN AFT EDGE AT X 13, X 28, X 31, X 32 TO 36, AND X 40 TO 60 RIGHT.   A REPAIR WAS ACCOMPLISHED IAW ER/A 554092-14, REV ORIGINAL, AND ETI-17-17-008,  REV 1.
